# SDR FDEA201209173337

- Difficulty date: September 17, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200428
- Condition: Chafed
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1280 FRAME CHAFED AT STR 14 L.  REPAIRED  IAW SRM 53-00-07 FIG.201 REPAIR   3 REV.106. REPAIR IS MAJOR.
